Skip to main content

On a Certain Multiple Definite Integral

Item Preview

texts
On a Certain Multiple Definite Integral


Published December 31, 1846
SHOW MORE


"On a Certain Multiple Definite Integral" is an article from The Transactions of the Royal Irish Academy, Volume 21.

View more articles from The Transactions of the Royal Irish Academy.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-30079003



Volume 21
Publisher The Transactions of the Royal Irish Academy
Pages 11
Language English
Book contributor JSTOR
Collection jstor_tranroyairisacad; jstor_ejc; additional_collections

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
Source: http://www.jstor.org/stable/10.2307/20489562
Source: http://www.jstor.org/stable/10.2307/30079002
Source: http://www.jstor.org/stable/10.2307/108362
Source: http://www.jstor.org/stable/10.2307/112290
Source: http://www.jstor.org/stable/10.2307/112192
Source: http://www.jstor.org/stable/10.2307/108830